# SDR SWAA096419

- Difficulty date: October 1, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 72,992 hours, 65,992 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 12355814
- Part serial: 4163
- Condition: Faulty
- Location: Apu Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, AT 36,000 FT AIRCRAFT SLOWLY LOST PRESSURIZATION.  NO LIGHT ON PRESS PANEL, OUTFLOW VALVE WAS FULLY CLOSED.  PRESSURIZATION WAS REGAINED AT APPROX 14,000 FT IN DESCENT.  NO POPS OR BANGS WERE NOTED.  REMOVED AND REPLACED APU BLEED AIR CHECK VALVE PER MM.
